# SDR AUS20011287

- Difficulty date: November 27, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Electrical Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WIRING HARNESS CONTAINED CHAFED AND BROKEN WIRES. HARNESS IS LOCATED ADJACENT TO THE CHILLER IN THE RT MEC.
